# SDR PCAA0405206

- Difficulty date: May 15, 2004
- Submitted: May 18, 2004
- Operation: Air carrier
- Aircraft: N811AW
- Make and model: Dhav DHC8102
- Aircraft serial: 201
- Aircraft time: 34,293 hours, 38,271 cycles
- Engine: Pwa PW120A
- Engine time: 31,972 hours, 35,622 cycles
- System (JASC): 7930 · Engine Oil Indicating System
- Part: Transmitter
- Part number: 8SC0062
- Condition: Faulty
- Location: Nr 1 Oil Press
- Stage of operation: CL
- How discovered: O
- Nature of condition: N
- Precautionary procedure: E

## Discrepancy

FLIGHT 3778 NOTICED A/C WAS LOSING OIL PRESSURE IN THE NR 1 ENGINE DURING CLIMB AT 1000 FEET.  CREW SHUTDOWN THAT ENGINE AND DECLARED AN EMERGENCY AND DIVERTED TO ROCHESTER.  FLIGHT WAS HEADING FROM BUFFALO TO LGA.  FLIGHT LANDED WITHOUT INCIDENT.  MAINTENANCE SWAPPED NR 1 AND NR 2 OIL PRESSURE INDICATORS AND TRANSMITTERS FOR TROUBLESHOOTING PURPOSES, THEN REPLACED THE AFFECTED NR 1 OIL PRESSURE TRANSMITTER.  ALL OPERATIONAL CHECKS AND LEAK CHECKS WERE GOOD.  AIRCRAFT RETURNED TO SERVICE.
